MAUDE Adverse Event Report: Abbott Laboratories ARCHITECT c16000 Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

Abbott Laboratories ARCHITECT c16000 Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed sodium results on the architect c16000 processing module for one patient.The following results were provided: sid: (b)(6), initial sodium result= 115.4 mmol/l; repeat result on au5800 platform= 136 mmol/l; repeat on architect after recalibration= 137.6 mmol/l.Reference ranges: abbott system: 136 - 145 mmol/l, au5800: 135-145 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.The field service representative (fsr) performed troubleshooting on the architect c16000 processing module, serial number: (b)(6) and observed that the washer, cuvette 16 was clogged.The washer, cuvette 16 (rohs) was cleaned and deemed the cause of the issue.The module function was verified with a control/precision run.The instrument service history for the (b)(6) verifies no subsequent issues have been reported related to discrepant patient results after the current complaint was reported.A review of trending data associated with the washer, cuvette 16 (rohs) did not identify any trends.A review of tracking and trending did not identify any trends for the architect c16000 processing module with regard to the customer reported event.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect c16000 processing module for serial (b)(6) or the washer, cuvette 16 (rohs) were identified.

Brand Name
ARCHITECT c16000 Processing Module
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50869034
Report Number3016438761-2026-00527
Device Sequence Number18486793
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryVM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown